# SDR UPS08552877

- Difficulty date: July 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 18,713 hours, 11,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1045-1065
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CORROSION ON STUB BEAM UPPER CHORD IB & OB FLANGES, BS1045-1065 LBL25, WL208.  CORROSION OUT OF LIMITS, REMOVED, FABRICATED, & REPLACED STUB BEAM.
